Translator Disclaimer
2017 Signed permutations and the braid group
Michael P. Allocca, Steven T. Dougherty, Jennifer F. Vasquez
Rocky Mountain J. Math. 47(2): 391-402 (2017). DOI: 10.1216/RMJ-2017-47-2-391

Abstract

We make a connection between the braid group and signed permutations. Using this link, we describe a commutative diagram which contains the fundamental sequence for the braid group.

Citation

Download Citation

Michael P. Allocca. Steven T. Dougherty. Jennifer F. Vasquez. "Signed permutations and the braid group." Rocky Mountain J. Math. 47 (2) 391 - 402, 2017. https://doi.org/10.1216/RMJ-2017-47-2-391

Information

Published: 2017
First available in Project Euclid: 18 April 2017

zbMATH: 06715752
MathSciNet: MR3635365
Digital Object Identifier: 10.1216/RMJ-2017-47-2-391

Subjects:
Primary: 20B30, 20F36

Rights: Copyright © 2017 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.47 • No. 2 • 2017
Back to Top